# SDR CA991210090

- Difficulty date: November 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Camair 480
- Engine: Allsn 250C20
- System (JASC): 7323 · Turbine Governor
- Part: Actuator
- Part number: 8613M25
- Condition: Failed
- Location: Turbine Governor
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) ON TAKEOFF, THE NR, N2 DECREASED AND WOULD NOT RESPOND TO BEEP INPUT.
